# SDR SWAA960165

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N56SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21721
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACK INDICATIONS AT RT WING STRINGER 13R, WRL 91 TO WBL 94 LOWER RADIUS.  REPAIRED PER BOEING SRM AND DRAWING 65C34533.
